# SDR CA040628005

- Difficulty date: June 25, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Cvac 440
- Aircraft time: 58,267 hours
- Engine: Allsn 501D13D
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Door
- Part number: 315341
- Condition: Failed
- Location: Oil Cooler
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) DURING CLIMB OUT THE FLT CREW NOTICED THE OIL TEMPERATURE RISING TO THE RED LINE. THE OIL COOLER SWITCH WAS SELECTED FROM (AUTO) TO (MANUAL) OPEN WITH NO RESOMNSE. THE OIL TEMPERATURE CONTINUED TO CLIMB. THE ENGINE WAS SHUT DOWN ANDTHE PROP WAS FEATHERED. THE AIRCRAFT RETURNED TO BASE. DURING TROUBLESHOOTING, MAINTENANCE STAFF FOUND THE OIL COOLER DOOR ACTUATOR WAS INOPERATIVE. THE OIL COOLER DOOR ACTUATOR WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
